# SDR C77A321076

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 6,124 hours, 3,651 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003592
- Condition: Discharged
- Location: Emergency Light
- Part time: 6,313 hours, 3,677 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS NOT COMING ON DURING TEST.  NR4 AND NR6 IN MAIN CABIN.  REPLACED NR 2 ELPU ABOVE R1 DOOR IAW AMM 33-50-01. OPS CHECK GOOD.
